# SDR USAA2011082600009

- Difficulty date: August 10, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 59,139 hours, 39,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UFRSI CHECK - 2 CRACKS IN FUSELAGE SKIN AT BS 727E+8 APPROX 1.5 INCHES & AT BS 727D+18 INCHES APPROX 2 INCHES IN LENGTH AT S24R.  REPAIRED FUSELAGE SKIN AT BS 727E+8 & BS 727D+18 INCHES, S24R IAW B737 SRM 53-00-01 FIG 201 REPAIR 31.
